# SDR 95ZZZX1838

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A65B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear
- Part number: 3008785
- Condition: Pitted
- Location: Assory Gearbox
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PART RECEIVED FROM VENDOR FOUND CORRODED AND PITTED.  RETURN TO VENDOR AS UNACCEPTABLE FOR USE.
